# SDR FDEA201910252747

- Difficulty date: October 25, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK : MAIN DECK FLOOR SEAT TRACK FOUND CORROSION AT STATION 1821 X = - 75.25 .  MAIN DECK FLOOR AT SEAT TRACK STATION 1821 X = - 75.25 , CORROSION FOUND EXFOLIATED   AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CORRODED   SEAT TRACK REPAIRED AS PER E.A. # : 1-5321-T0350490 P1 . TITLE : FUSELAGE - CARGO COMP   FLOORS - SEAT TRACK CORROSION STATION 1761 - 1887 , X = - 75.25 - PTF VARIATION DRAWING -   SRM SPLICE REPAIR . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
